# SDR CALA2019012800186

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 73,310 hours, 8,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33407
- Condition: Discharged
- Location: Emergency Lighs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9469743 - SPEC NO.B777-33-3-7019 -ZONE C AFT LH AISLE CEILING AREA EMERGENCY LIGHT FND LOW CAPACITY. DOOR LH NO.4 BATTERY M33407 REPLACED AND OPERATIONAL TEST FND NORMAL AS PER AMM 33-51-06-960-803 REV.84. ADD EMP:V905404 IDT BY TA289.
